×

zbMATH — the first resource for mathematics

On removable sets for holomorphic functions. (English) Zbl 1331.30002
Summary: We present a comprehensive survey on removability of compact plane sets with respect to various classes of holomorphic functions. We also discuss some applications and several open questions, some of which are new.

MSC:
30-02 Research exposition (monographs, survey articles) pertaining to functions of a complex variable
30H05 Spaces of bounded analytic functions of one complex variable
30C35 General theory of conformal mappings
30C62 Quasiconformal mappings in the complex plane
30C85 Capacity and harmonic measure in the complex plane
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] L. Ahlfors, Bounded analytic functions, Duke Math. J., 14 (1947), 1-11. · Zbl 0030.03001 · doi:10.1215/S0012-7094-47-01401-4
[2] L. Ahlfors, Lectures on quasiconformal mappings, American Mathematical Society, Provi- dence, RI, 2006. · Zbl 1103.30001
[3] L. Ahlfors and A. Beurling, Conformal invariants and function-theoretic null-sets, Acta Math., 83 (1950), 101-129. · Zbl 0041.20301 · doi:10.1007/BF02392634
[4] K. Astala, T. Iwaniec and G. Martin, Elliptic partial differential equations and quasiconfor- malcmappings in the plane, Princeton University Press, Princeton, NJ, 2009. · Zbl 1182.30001
[5] K. Astala, P. Jones, A. Kuipiainen and E. Saksman, Random conformal welding, Acta Math., 207 (2011), 203-254. · Zbl 1253.30032 · doi:10.1007/s11511-012-0069-3
[6] A. F. Beadon, Iteration of rational functions, Springer-Verlag, New York, NY, 1991. · Zbl 0742.30002
[7] A. S. Besicovitch, On sufficient conditions for a function to be analytic, and on behaviour of analytic functions in the neighbourhood of non-isolated singular points, Proc. London Math. Soc. (2), 32 (1930), 1-9. · JFM 56.0272.01
[8] C. J. Bishop, Conformal welding of rectifiable curves, Math. Scand., 67 (1990), 61-72. · Zbl 0689.30008 · eudml:167121
[9] C. J. Bishop, Some homeomorphisms of the sphere conformal off a curve, Ann. Acad. Sci. Fenn. Ser. A I Math., 19 (1994), 323-338. · Zbl 0810.30007 · emis:journals/AASF/Vol19/bishop.html · eudml:230273
[10] C. J. Bishop, Conformal welding and Koebe’s theorem, Ann. of Math. (2), 166 (2007), 613- 656. · Zbl 1144.30007 · doi:10.4007/annals.2007.166.613 · euclid:annm/1206018119
[11] X. Buff and A. Chéritat, Quadratic Julia sets with positive area, Ann. of Math. (2), 176 (2012), 673-746. · Zbl 1321.37048 · doi:10.4007/annals.2012.176.2.1
[12] A.-P. Calderón, Cauchy integrals on Lipschitz curves and related operators, Proc. Nat. Acad. Sci. U.S.A., 74 (1977), 1324-1327. · Zbl 0373.44003 · doi:10.1073/pnas.74.4.1324
[13] L. Carleson, On null-sets for continuous analytic functions, Ark. Mat., 1 (1951), 311-318. · Zbl 0042.30902 · doi:10.1007/BF02591368
[14] L. Carleson and P. W. Jones, On coefficient problems for univalent functions and conformal dimension, Duke Math. J., 66 (1992), 169-206. · Zbl 0765.30005 · doi:10.1215/S0012-7094-92-06605-1
[15] L. Carleson, P. W. Jones and J.-C. Yoccoz, Julia and John, Bol. Soc. Brasil. Mat. (N.S.), 25 (1994), 1-30. · Zbl 0804.30023 · doi:10.1007/BF01232933
[16] J. B. Conway, Functions of one complex variable. II, Springer-Verlag, New-York, 1995. · Zbl 0887.30003
[17] G. David, Unrectifiable 1-sets have vanishing analytic capacity, Rev. Mat. Iberoamericana, 14 (1998), 369-479. · Zbl 0913.30012 · doi:10.4171/RMI/242 · eudml:39553
[18] A. M. Davie, Analytic capacity and approximation problems, Trans. Amer. Math. Soc., 171 (1972), 409-444. · Zbl 0263.30032 · doi:10.2307/1996389
[19] J. J. Dudziak, Vitushkin’s conjecture for removable sets, Springer, New York, 2010. · Zbl 1205.30002 · doi:10.1007/978-1-4419-6709-1
[20] P. Ebenfelt, D. Khavinson and H. S. Shapiro, Two-dimensional shapes and lemniscates, Complex analysis and dynamical systems IV. Part 1, 553 (2011), 45-59. · Zbl 1246.37062 · arxiv:1003.4567
[21] T. Gamelin, Uniform algebras, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1969. · Zbl 0213.40401
[22] J. Garnett, Analytic capacity and measure, Springer-Verlag, Berlin, 1972. · Zbl 0253.30014
[23] J. Garnett, Positive length but zero analytic capacity, Proc. Amer. Math. Soc., 26 (1970), 696- 699. · Zbl 0208.09803 · doi:10.2307/2037304
[24] F. W. Gehring, The definitions and exceptional sets for quasiconformal mappings, Ann. Acad. Sci. Fenn. Ser. A I No., 281 (1960), 0-28. · Zbl 0090.05303
[25] G. M. Goluzin, Geometric theory of functions of a complex variable, American Mathematical Society, Providence, 1969. · Zbl 0183.07502
[26] J. Graczyk and S. Smirnov, Collet, Eckmann and Hölder, Invent. Math., 133 (1998), 69-96. · Zbl 0916.30023 · doi:10.1007/s002220050239
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.